# SDR CA011217017

- Difficulty date: December 7, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 1,512 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C201
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 30A04000100
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1/4 INCH RETAINER PIN BROKE AT COTTER PIN HOLE ON RT SHOCK STRUT ASSY. WHEN THE RETAINER PIN FALLS OUT THE LANDING GEAR FALLS DOWN.
